Lyapunov stability theory of nonsmooth systems. Shevitz, D. and Paden, B. IEEE Trans. Autom. Control, 39 no. 9:1910–1914, 1994.
doi  bibtex   
@Article{SCC.Shevitz.Paden1994,
  author    = {Shevitz, D. and Paden, B.},
  title     = {Lyapunov stability theory of nonsmooth systems},
  journal   = {IEEE Trans. Autom. Control},
  year      = {1994},
  volume    = {39 no. 9},
  pages     = {1910--1914},
  doi       = {10.1109/9.317122},
  file      = {SCC.Shevitz.Paden1994.pdf:SCC.Shevitz.Paden1994.pdf:PDF},
  owner     = {parag},
  timestamp = {2010.04.13},
}
Downloads: 0